Discussions By Condition: Diabetes

Tired diabetic

Posted In: Diabetes 3 Replies
  • Posted By: acabarb
  • November 4, 2006
  • 01:01 AM

Can the medicine (pills) for diabetes cause a person to be tired?

Reply Flag this Discussion

3 Replies:

  • That depends on the one your taking...Ask your pharmacy for a list of side effects..
    Gallolibre 3 Replies
    • November 7, 2006
    • 11:26 PM
    • 0
    Flag this Response
  • Yeah, it depends on what you take, some make you dizzy, but poor diabetes control can make you tired too.
    the_one 39 Replies
    • November 8, 2006
    • 04:10 PM
    • 0
    Flag this Response
  • The people who create to have diabetes must visit a doctor for a control. They could have SOME or NO ONE of these symptoms: • Tinkle frequently • Excessive Thirst • Loss of weight without explanation • Excessive Hunger • Sudden Changes in blindness • Creeps or lack of sensation in the hands or the feet • To feel very tired great part of the time (fatigue) • Very parched SkinTHERE ARE A TREATMENT FOR THE DIABETES TO HAVE MORE INFORMATION VISIT THE WEB :) www.medicinasnaturistas.com
    rachelb 1 Replies
    • December 1, 2006
    • 04:53 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?